# SDR 0301796314

- Difficulty date: September 22, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N674NW
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 18,575 hours, 2,286 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Burned
- Location: Galley 1b
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NR 2 OVEN IN GALLEY 1B EMITTED A BURNING ODOR.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED OVEN.  OPERATIONAL CHECK GOOD.
